Submit a question to our community and get an answer from real people.
Submit

Spotting a week before my period while on birth control?

I began taking Ortho Tri Cyclen Lo on the Sunday/Monday during my period last month. I am almost through my pack, I will be beginning my "period pills" this Sunday (so in 4 days). This past week or so I have been experiencing some spotting. At first it was mostly brownish discharge, and today it was more of a light pink, and it's only after I wipe once, then again and it's gone. This happens mostly in the mornings. I have been PMSing some. I noticed a little bit of cramping today, a small headache a day or so ago, and a little bit of bloating yesterday.
Is this all normal?

Report as

Yes

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches